I have/had seizures and it has been over 12+ yet s since I had one, and I hurst recently had one. I was perscribed Topamax. 50mg a day at bed. How do I slowly get myself back on it?
Jayy; Because you have had seizures after stopping the Topamax it would be in your best interest to make an appointment with your doctor and get started on it again. It is just too risky for one of us nonprofessional people to guess. The doctor well have to do the blood test to see how much you need or start you very slow over a period of time. Please, my friend, get in as soon as possible. this is nothing to fool with. As they say, it is better to be safe than sorry. Good luck and if you have a few seconds I WOULD LOVE TO SEE WHAT THE DOCTOR DOES FOR YOU. Chuck1957
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Mar 2012 • 1 answer
Posted 3 Aug 2015 • 1 answer
Posted 13 Aug 2015 • 1 answer
Posted 4 Dec 2017 • 4 answers
Posted 13 days ago • 0 answers